User Profile
Hello,

I would like to ask if there is any known connection between chemotherapy treatment for (testicle) cancer and the sudden worsning of multiple sclerosis symptoms

thanks


Did you find this post helpful?
|

User Profile
replied February 6th, 2007
Multiple Sclerosis Answer A2282
It doesn’t seem likely that there is a connection between chemotherapy for testicular cancer and worsening of multiple sclerosis. MS aggravation during chemotherapy is either accidental or there is a brain metastasis present from the testicular cancer causing neurological symptoms similar to those present in MS.
|
Did you find this post helpful?
Must Read
Multiple sclerosis (MS) affects the brain and the spinal cord. But what is MS? And what types of MS do doctors diagnose? Basic facts on multiple sclerosis here....
Doctors know little about what causes multiple sclerosis (MS), but do understand the anatomy of the condition. Read one to learn about what happens during MS....
Symptoms of multiple sclerosis can be present during other medical conditions. Learn to identify early symptoms of multiple sclerosis, plus when to seek help....
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Multiple Sclerosis , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.